Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, Prozac, Zoloft...HELP!

Posted by jtc on June 29, 2003, at 23:42:06

In reply to Re: Effexor, Prozac, Zoloft...HELP! ltleangel20, posted by CherC68 on June 27, 2003, at 19:24:20

> Dear ltleangel,
> Well, My thoughts are that it is a little of both. Zoloft made me very nauseous and very very light headed and dizzy, I threw up with it - I was only on it for 4 days. When I stopped taking it I ended up with stomach issues (diarrea for over a week. I was on Effexor after that for 6 days and my constant head zaps, throbbing in my head and my total feeling of crazy/everything is fine/i'm crazy/who cares/i'm crazy/my head is weird/who cares/crazy was non-stop. \
>
> When I stopped taking it I felt dizzy, emotional etc. Now, my anxiety attacks are really strong and I too have some major anger issues. I snap at everything now and feel so anxious, sad, angry, disgusted with myself for having a chemical imbalance.
>
> Please just try to remember YOU are not going nuts, the medicine has done lots to your brain and its adjusting from one med to another and off one med to another - its all of the above, withdrawals and getting used to another medicine. Good Luck to you, and please keep posting. Things do get better, (in some ways like the side effects) but the original reason I was on the med is back in full fury, and I'm running out of options.
>
> Hugs,
> Cher

Hi Cher,
I am having the same problem as you in being that the original reason I was on Effexor and all other meds I have been on is back now also in full fury. I am depressed, anxious, having mild panic attacks, and angry and irritable most of the time. I cannot sleep at night, it is usually 12:30 when I go to sleep and I get up at 6:00 a.m. I also have crying spells. My anger is mostly with my husband of 18 years (a few years too many, ha ha) but unfortunately my anger is sometimes taken out on my two beautiful daughters, ages 9 and 4. They don't understand what has happened to their mother because I used to be a kind loving person and sometimes I still am but I find myself yelling at them very loudly and I have a very short fuse with them. My 9 year old is so upset that she thinks I don't love her dad anymore and that we are going to get a divorce. She is on Zoloft, about 2 cc a day, because of her anxiety. I have so much anger at my husband because of the way he does things and the way he treats me as if I am a child. He says things to me that are demeaning but he thinks that he has not done anything wrong. There are too many things to go into but I am 38 years old and I am getting tired of it. I don't mean to blame him but I have been on medications since I was about 22 (two years after our marriage). Things will get a little better between us but then he starts in on me and I have to go on medication to be able to deal with him. I take everything he says to me very seriously and I think it is because he is the only person in my life whom I have depended on all these years. I am a stay at home mom with a small job doing medical transcription at home so he is in control of most of our finances and that is not making matters any better. I cannot leave him because my parents were divorced when I was four years old and I just cannot do that to my daughters because I hardly know my father. He is a good father and he is crazy about our girls. I just don't think he is crazy about me anymore, even though he says he is. What I don't understand is how someone can be in love with you and just put you down all the time. He is getting more and more selfish, thinking of himself more than anyone else. Anyway, I used to take Effexor for about 10 months but I went off it about 3 months ago and I am still taking Klonopin 1 mg a day. My psychiatrist has just increased my Klonopin to see if this helps me but I don't know if it will help with the anger and irritability. I took Luvox for about 3-4 years for OCD symptoms because I worry and ruminate about a lot of things I cannot do anything about. I am wondering if I should try to go back on an antidepressant or just try the klonopin for a while and see how I do. Any advice would be greatly appreciated. I am sorry this is such a lonnggg story. Thanks, jtc
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jtc thread:13781
URL: http://www.dr-bob.org/babble/20030624/msgs/238025.html